MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)

SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)
Model Number MAJ-1985
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer called olympus technical assistance center (tac) personnel to report his event.During the call, tac provided the customer with the replacement part number for the o-ring, then transferred the customer to customer service to order his replacement.The device has not been returned for evaluation.If additional information becomes available prior to the conclusion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
The customer reported that his olympus cylinder hose with switch-over valve had compromised high pressure hose connection.According to the initial reporter the o-ring on his unit was bad.Additional details relating to the patient and the event have been requested, but no response has been received at this time.There was no patient harm or consequence reported as a result of this event.
 
Additional Manufacturer Narrative
This report is being submitted to capture additional information received from the initial reporter.That information is located in b5.Should further information be provided, another supplemental report will be submitted.
 
Event or Problem Description
Additional information was received from the initial reporter confirming that the user replaced the o-rings on two maj devices.According to the initial reporter those o-rings did not seal properly, and the co2 tanks were drained overnight.The staff forgot to turn off the tank valve.Reportedly, replacing the o-rings a second time with a proper seal resolved the issue.The customer confirmed there was no patient harm or interruption to the case.The customer did note that a minor leak of co2 was still present when the co2 tank was turned on.Extra o-rings were ordered for him to replace as needed.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation the specific cause of phenomenon could not be identified.The device was not returned to legal manufacturer for evaluation.Olympus will continue to monitor field performance for this device.

Brand Name
CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)
Common Device Name
CYLINDER HOSE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17070374
Report Number3002808148-2023-05649
Device Sequence Number12456452
Product Code HIF
UDI-Device Identifier04953170324208
UDI-Public04953170324208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer06/14/2023
07/14/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/20/2023
08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown